Adapted Method for Solving Linear Voltterra Integral Equations of the Second kind Using Corrected Simpson's RuleJournal: International Journal of Science and Research (IJSR) (Vol.3, No. 9)
Publication Date: 2014-09-05
Authors : Salam J. Majeed Zenab K. Jabar;
Page : 2013-2016
Keywords : Voltterra Integral Equation; Corrected Simpson's Rule;
In this paper, we present an adapted method for solving linear Volterra integral equations of the second kind with regular kernel. This method is based on the corrected Simpson's rule. Numerical examples are given to prove the efficiency and accuracy of our method by comparison with known methods.
Other Latest Articles
Last modified: 2021-06-30 21:07:44